MathSciNet Relay Station
MathSciNet bibliographic data
MR2128187 35A08
Khèkalo, S. P. The Cayley-Laplace differential operator on the space of rectangular matrices. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005), no. 1, 195--224; translation in Izv. Math. 69 (2005), no. 1, 191–219
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement